# SDR CALA2017010600021

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 47,283 hours, 20,249 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 5200
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AVIONICS VENT EXHAUST FAN CB TRIPPED. SMOKE IN COCKPIT, FAN 18HQ FAULT CB POPPED COMPLIED WITH MEL CARD 2126AB. OK TO MEL FAN REPLACED AV EXHAUST FAN REF MM 21-26-51. TESTS GOOD.
